# SDR UIEA2020062901449

- Difficulty date: June 27, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 91,542 hours, 17,725 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Main Deck Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO CONTROL MAIN DECK CARGO TEMP, FWD TEMP MX + 9* , AFT TEMP MAX +13* , FLIGHT DECK FROM VALVE FULL OPEN TO MAINTAIN ADEQUATE TEMP.  PERFORMED FIM 21-60 FT 804, NO FAULTS NOTED ON ZONE TEMP CONTROLLER. PERF OPS CHECK ON TEMP CONTROL VALVES, SYSTEM OPERATES NORMAL IAW AMM 21-61-06.
